Contraceptive pills

ThisĀ  controversial method for contraception has numerous favorable advantages and inconveniences.

Regardless of how you feel safe about undesirable pregnancy, we are similarly worried about the symptoms that happen after long utilization of preventative pills. Gynecologist Prudence Hall argues that if you feel depressed, tired, with a changeable mood, or you just feel bad, you should immediately stop consuming contraceptive pills because your own body indicates you do not suit you. Dr Hall, she went to the doctor Jessica Lau-Lai, who cites the following symptoms as a sign of inappropriate pills for your body.

1.You have plenty of menstruation and intense menstrual pain

In spite of the fact that this may appear to be typical to you, the successive reiteration of irregular monthly cycle and serious torments are not normal and ordinary. On the off chance that you see these side effects, consult a gynecologist about the ability to take contraceptive pills containing lower-dose hormones.

2.Often your mood changes

This is another reason why you should consult your gynecologist, should you prescribe contraceptive pills with a lower dose of hormones.

3.Your sex drive shrinks

This symptom is considered normal if you feel it in the first few months of consuming the contraceptive method. Be that as it may, if, after this period, you don’t feel any adjustment in the sex drive, all things considered, the prophylactic pills you are taking won’t suit you.

4.Your appetite is changing

Whether your appetite increases or decreases, this is one of the most common side effects caused by contraceptive pills.

5.You have dizziness, nausea, and even vomiting

These are very serious symptoms and you must not allow yourself time to go, visit your gynecologist.

6.Your breasts are more sensitive than usual

This isn’t something that is stressing if it’s something that can endure. Be that as it may, if this torment begins to trouble you, you should contact a gynecologist.

7.Your condition with acne worsens

The contraceptive pills should help in the process of removing acne, so if you notice that the condition with acne is getting worse, contact a gynecologist.

You are more interested: Half An Avocado For Lunch Kills The Hunger

 

Leave a Reply

Your email address will not be published.